# SDR CA160223004

- Difficulty date: February 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,173 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20225508AMDTA
- Condition: Worn
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT-CREW REPORTED BAD VIBRATIONS ON T/O, SUSPECT RT MLG. DURING INVESTIGATION FOUND NR 4 MAIN WHEEL WORN TO LIMITS. NR 4 MAIN WHEEL REPLACED IAW AMM 32-41-11 AND NR 4 MAIN BRAKE WAS REPLACED DUE TO SEIZED DISCS IAW AMM 32-42-27.
